# SDR R61A2023090800486

- Difficulty date: August 24, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 40,218 hours, 30,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING FIXED L/E SKIN AT BTWN RIB 14-15 CRACKED. REPAIRED IAW SRM 57-49-01 & ETD2023-170-021301 REV:A
